# SDR SWAA2024111452254

- Difficulty date: October 23, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB DOOR CUTOUT SURROUND SUBTHRESHOLD BS440+8 AND 480+4 RBL28;WL156<[01] REMOVED AND REPLACED FCB DOOR SUBTHRESHOLD WEB P/N 654A0003-58; LOT# 1575932-1 BS440 TO BS492 RH WL156 IAW SRM 51-40-02 AND DWG 143A8330 REV B;[02] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.;[03] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
